RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vladikavkaz. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vladikavkaz. Mat. Zh., 2012, Volume 14, Number 4, Pages 41–44 (Mi vmj435)  

This article is cited in 1 scientific paper (total in 2 paper)

Banach lattices of continuous sections

A. G. Kusraev, S. N. Tabuev

Southern Mathematical Institute, Vladikavkaz Science Center of the RAS, Russia, Vladikavkaz

Abstract: The aim of this note is to outline some application of ample continuous Banach bundles to the theory of Banach lattices.

Key words: Banach lattice, continuous Banach bundle, section, injective Banach lattice.

Full text: PDF file (128 kB)
References: PDF file   HTML file
UDC: 512.555+517.982
MSC: 06F25, 46A40
Received: 09.12.2012
Language:

Citation: A. G. Kusraev, S. N. Tabuev, “Banach lattices of continuous sections”, Vladikavkaz. Mat. Zh., 14:4 (2012), 41–44

Citation in format AMSBIB
\Bibitem{KusTab12}
\by A.~G.~Kusraev, S.~N.~Tabuev
\paper Banach lattices of continuous sections
\jour Vladikavkaz. Mat. Zh.
\yr 2012
\vol 14
\issue 4
\pages 41--44
\mathnet{http://mi.mathnet.ru/vmj435}


Linking options:
  • http://mi.mathnet.ru/eng/vmj435
  • http://mi.mathnet.ru/eng/vmj/v14/i4/p41

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. K. Vodopyanov, E. I. Gordon, A. E. Gutman, A. V. Koptev, S. S. Kutateladze, S. A. Malyugin, Yu. G. Reshetnyak, “Anatoliyu Georgievichu Kusraevu — 60 let”, Sib. elektron. matem. izv., 10 (2013), 13–29  mathnet
    2. A. E. Gutman, A. V. Koptev, “Nepreryvno-diskretnye secheniya rassloenii banakhovykh reshetok”, Vladikavk. matem. zhurn., 15:4 (2013), 14–18  mathnet
  • Владикавказский математический журнал
    Number of views:
    This page:174
    Full text:61
    References:41
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020